OverviewVENPHYLIN PLUS SYP is a Schedule H drug.
VENPHYLIN PLUS SYP is composed of: GUAIFENESIN (50.0 MG), TERBUTALINE (1.25 MG)
Guaifenesin is an expectorant. It helps loosen congestion in your chest and throat, making it easier to cough out through your mouth.Guaifenesin is used to reduce chest congestion caused by the common cold, infections, or allergies.It promotes lower respiratory tract drainage by thinning the mucus in the air passages to make it easier to cough up the mucus and clear the airways.
Terbutaline is a prescription medication used to prevent and treat wheezing, shortness of breath, and chest tightness caused by asthma, chronic bronchitis, and emphysema. Terbutaline belongs to a group of drugs called beta agonists. These work to relax and open the airways, making it easier to breathe.
UsageGUAIFENESIN is generally used to treat: Bronchitis, Laryngitis, Pharyngitis, Rhinitis, Sinusitis, Whooping Cough
GUAIFENESIN can address symptoms like: Shortness Of Breath, Difficulty Breathing, Wheezing, Cough, Chest Pain, Chest Discomfort, Fever, Head Headache, Fatigue (tiredness), Rapid Heart Rate (pulse)
TERBUTALINE is generally used to treat: Asthma, Bronchitis, Chronic, Emphysema
TERBUTALINE can address symptoms like: Wheezing, Shortness Of Breath, Chest Discomfort
Frequently Asked QuestionsQ: Is it safe on my liver?
A: Not Safe
Q: Is it safe on my kidney?
A: Not Safe
Q: Can I take it with alcohol?
A: Not Safe
Q: Is it safe for children?
A: Not Advised for age < 2yrs
Q: Can it be taken during pregnancy?
A: Not enough studies to prove Risk – Ask your Doctor
Q: Is it safe to take for someone breastfeeding?
A: Not Safe
- You should not use guaifenesin if you are allergic to guaifenesin.
- Use guaifenesin exactly as directed on the label, or as prescribed by your doctor. Do not use it in larger amounts or for longer than recommended.
- Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication.
- Take guaifenesin with food if it upsets your stomach.Measure the liquid form of guaifenesin with a special dose-measuring spoon or cup, not a regular table spoon.
- Do not crush, chew, break, or open a controlled-release, delayed-release, or extended-release tablet or capsule. Swallow it whole. Breaking or opening the pill may cause too much of the drug to be released at one time.
- Do not take extra medicine to make up the missed dose.
- This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.
- The liquid forms and powder packets of this medication may contain aspartame. If you have phenylketonuria or any other condition that requires you to restrict your intake of aspartame (or phenylalanine), consult your doctor or pharmacist about using this product safely.
- Use within 4 weeks of opening the bottle; discard after 4 weeks of opening even if not used
- Before taking terbutaline, tell your doctor or pharmacist if you are allergic to it or to similar bronchodilators (e.g., albuterol, metaproterenol, salmeterol); or to sympathomimetic drugs (e.g., epinephrine, pseudoephedrine) or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems.
- Before using this medication, tell your doctor or pharmacist your medical history, especially of heart disease (e.g., abnormal heartbeat, ischemic heart disease, high blood pressure), seizures, overactive thyroid (hyperthyroidism), diabetes, low blood potassium level (hypokalemia).
- This drug may make you dizzy or drowsy. Alcohol or marijuana can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness until you can do it safely. Limit alcoholic beverages.
- Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products).
- This medication should be used only when clearly needed during pregnancy. Discuss the risks and benefits with your doctor. See Warning Section.
- Terbutaline passes into breast milk. Consult your doctor before breast-feeding.
Symptoms of OverdosageTERBUTALINE over-dosage can result in: Head Headache, Dry Mouth, Palpitations (fluttering In Chest), Nausea, Dizziness, Fatigue (tiredness)
Common Side-EffectsGUAIFENESIN : Diarrhoea, Skin Rash, Hives, Dizziness, Head Headache, Nausea, Vomit, Abdomen Upset Stomach
TERBUTALINE : Legs Shaking, Hands Shaking, Irregular Heartbeat, Fainting, Dizziness, Lightheadedness, Head Headache, Body Excessive Sweating
Serious Side-EffectsGUAIFENESIN : Breathlessness, Difficulty Breathing
Technical ClassificationGUAIFENESIN is categorized as: EXPECTORANTS / RESPIRATORY AGENTS
TERBUTALINE is categorized as:
- ADRENERGIC BRONCHODILATORS / BRONCHODILATORS / RESPIRATORY AGENTS
- TOCOLYTIC AGENTS / GENITOURINARY TRACT AGENTS
What are the commonly available Substitutes?
|BRIOVENT SYP||INR 99 for 100 ML SYRUP||GUAIFENESIN 50.0 MG, ACEBROPHYLLINE 50.0 MG, TERBUTALINE 0.25 MG/ML|
|E TAG SYPUP||INR 85 for 100 ML SYRUP||GUAIFENESIN 10 MG/ML, ACEBROPHYLLINE 10 MG/ML, TERBUTALINE 0.25 MG/ML|
|E-TAG SYP||INR 75 for 60 ML SYRUP||ACEBROPHYLLINE 50 MG, GUAIFENESIN 50 MG, TERBUTALINE 0.25 MG/ML|
|PULMOCLEAR SYP||INR 110 for 100 ML SYRUP||GUAIFENESIN 50 MG, ACEBROPHYLLINE 50 MG, TERBUTALINE 0.05 MG/ML|
|PULMOCLEAR SYPUP||INR 110 for 100 ML SYRUP||GUAIFENESIN 50.0 MG, ACEBROPHYLLINE 50.0 MG, TERBUTALINE 0.25 MG/ML|
|VENPHYLIN PLUS SYP||INR 79 for 100 ML SYRUP||ACEBROPHYLLINE 50.0 MG, GUAIFENESIN 50.0 MG, TERBUTALINE 1.25 MG|